# SDR HEEA060092

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 214052200107
- Condition: Leaking
- Location: Aft
- Part time: 1,164 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT FLOAT LEAKING AT SEAMS.
